# SDR SCNA96458

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Out Of Position
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD GALLEY EMERGENCY EXIT LIGHTS EXCESSIVELY DIM.  SECURED BATTERY PACK AND OPS CHECKED GOOD.
